• Bhalla Bhalla
    June 17, 2008
    I am 65, i am passing urine frequently morning every after 2-3 hrs, nite 3 times and feel burning
    Bhalla Bhalla
    June 17, 2008

    I am 65 and have Type 2 diabetes and high blood pressure. I am taking the following medications:

    Diabetes: metformin HCL 500 MG - 1 tablet twice a day - for the last two years. My sugar is well controlled.

    Blood Pressure - taking medicine AMTAS - AT (INDIAN MEDICINE) CONTAINS- Amlodipine Beeliate BP, equivalent to Apilodipine 5mg and Atenolol 50 mg.

    LISINOPRIL - 10 MG Tablet - Taking 1 in the morning. Started last two years along with metformin.

    Symptoms:

    When I am busy or doing work then I urinate maybe every 3-4 hrs. When I am free, then I feel something like burning and go after 2 - 3 hrs. But tonight was very uncomfortable, not pain but something unusual and little burning. The burning is mild (bearable), and when I pass urine it subsides for some time. During the night time I sometimes go and sometimes I don't.  Do you know what could be causing this? 

    READ MORE

FROM OUR EXPERTS


FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.